# SDR ASAA2022013137317

- Difficulty date: January 31, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 56,541 hours, 16,841 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ON. GROUNDED - YES. #2 TEMP CONTROLLER LOGGED " FLT DECK" TRIM AIR VALVE FAULT LAST FLT. PERFORMED B737-800 FIM 21-62 TASK 842 AND FAULT CLEARED. OPS CKS NORMAL.
